VOL. 30 · NO. 3 | Fall 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 30 (3), (Fall 2000)
No abstract available
Articles
Jorma Arhippainen
Rocky Mountain J. Math. 30 (3), 777-794, (Fall 2000) DOI: 10.1216/rmjm/1021477242
No abstract available
E. Ballico, E. Gasparim
Rocky Mountain J. Math. 30 (3), 795-814, (Fall 2000) DOI: 10.1216/rmjm/1021477243
KEYWORDS: vector bundle, formal neighborhood, exceptional curve, normal bundle, algebraic surface, complex 2-dimensional manifold, 14J60, 14F05, 14B20
No abstract available
J.L. Cabrerizo, M. Fernández
Rocky Mountain J. Math. 30 (3), 815-822, (Fall 2000) DOI: 10.1216/rmjm/1021477244
KEYWORDS: Willmore torus, Kaluza-Klein metric, Conformal Structure, $\phi$-elastic curve, 53C40, 53A05
No abstract available
Kun Soo Chang, Byoung Soo Kim, Il Yoo
Rocky Mountain J. Math. 30 (3), 823-842, (Fall 2000) DOI: 10.1216/rmjm/1021477245
KEYWORDS: Abstract Wiener space, Fourier-Feynman transform, convolution, Fresnel class, 28C20
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 30 (3), 843-848, (Fall 2000) DOI: 10.1216/rmjm/1021477246
No abstract available
Ajai Choudhry
Rocky Mountain J. Math. 30 (3), 849-852, (Fall 2000) DOI: 10.1216/rmjm/1021477247
No abstract available
N. Elezović, J. Pečarić
Rocky Mountain J. Math. 30 (3), 853-856, (Fall 2000) DOI: 10.1216/rmjm/1021477248
KEYWORDS: Schur-convex functions, inequality, digamma function, 26D15
No abstract available
Vladimir P. Fonf, Antonio Pezzotta, Clemente Zanco
Rocky Mountain J. Math. 30 (3), 857-868, (Fall 2000) DOI: 10.1216/rmjm/1021477249
KEYWORDS: Tiling of normed space, convex tile, singular point, 46B20
No abstract available
José M. Gallardo
Rocky Mountain J. Math. 30 (3), 869-899, (Fall 2000) DOI: 10.1216/rmjm/1021477250
No abstract available
Daniel Girela, Cristóbal González
Rocky Mountain J. Math. 30 (3), 901-922, (Fall 2000) DOI: 10.1216/rmjm/1021477251
KEYWORDS: 30D55, 30D50
No abstract available
Ching-I Hsin
Rocky Mountain J. Math. 30 (3), 923-931, (Fall 2000) DOI: 10.1216/rmjm/1021477252
No abstract available
H. Hudzik, A. Kamińska, M. Mastyło
Rocky Mountain J. Math. 30 (3), 933-950, (Fall 2000) DOI: 10.1216/rmjm/1021477253
No abstract available
Hiromu Iwabuchi
Rocky Mountain J. Math. 30 (3), 951-959, (Fall 2000) DOI: 10.1216/rmjm/1021477254
No abstract available
A. Kumchev
Rocky Mountain J. Math. 30 (3), 961-980, (Fall 2000) DOI: 10.1216/rmjm/1021477255
No abstract available
I. Lasiecka, R. Triggiani
Rocky Mountain J. Math. 30 (3), 981-1024, (Fall 2000) DOI: 10.1216/rmjm/1021477256
No abstract available
Grzegorz Lewicki, Giuseppe Marino, Paolamaria Pietramala
Rocky Mountain J. Math. 30 (3), 1025-1037, (Fall 2000) DOI: 10.1216/rmjm/1021477257
KEYWORDS: convolution operator, extension operator, Fourier projection, minimal extension, uniqueness of minimal extension, 41A35, 41A52, 46E30
No abstract available
Wei-Jiu Liu
Rocky Mountain J. Math. 30 (3), 1039-1056, (Fall 2000) DOI: 10.1216/rmjm/1021477258
KEYWORDS: compactness, thermoviscoelasticity, semigroups, 45K05, 73F99
No abstract available
R. Lowen, B. Windels
Rocky Mountain J. Math. 30 (3), 1057-1073, (Fall 2000) DOI: 10.1216/rmjm/1021477259
KEYWORDS: Topological Group, approach space, approach group, uniformization, convergence group, 54H11, 54E15, 18B30, 54C05
No abstract available
Leonor Malva, Kȩstutis Šalkauskas
Rocky Mountain J. Math. 30 (3), 1075-1109, (Fall 2000) DOI: 10.1216/rmjm/1021477260
No abstract available
M.A. Nyblom
Rocky Mountain J. Math. 30 (3), 1111-1120, (Fall 2000) DOI: 10.1216/rmjm/1021477261
No abstract available
Amadeu Reverter, Núria Vila
Rocky Mountain J. Math. 30 (3), 1121-1127, (Fall 2000) DOI: 10.1216/rmjm/1021477262
No abstract available
Kazuhiro Sakai
Rocky Mountain J. Math. 30 (3), 1129-1137, (Fall 2000) DOI: 10.1216/rmjm/1021477263
KEYWORDS: Random perturbation, average-shadowing property, pseudo-orbit shadowing property, Anosov diffeomorphism, Axiom A and the strong transversality condition, 37C50, 37D20, 37H99
No abstract available
Satoshi Tanaka
Rocky Mountain J. Math. 30 (3), 1139-1149, (Fall 2000) DOI: 10.1216/rmjm/1021477264
No abstract available
Weisheng Yang, Caiheng Ouyang
Rocky Mountain J. Math. 30 (3), 1151-1169, (Fall 2000) DOI: 10.1216/rmjm/1021477265
KEYWORDS: 32A37, 32A35‎
No abstract available
Back to Top